Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify crash?/zana stargazer

Posted by zana on May 4, 2007, at 9:44:50

In reply to Re: Abilify crash?/zana, posted by stargazer on May 4, 2007, at 5:27:01

Dear Stargazer,
i am taking only 2mg of abilify along with 6mg of emsam and 50mcg of cytomel.
with that combination i can't sleep for more than 5 hours which is definitely not enough for my mental health.
my pdoc suggested taking 1mg of abilify and if that ruins my mood (discontinuing even that small dose was a disaster,) trying extra klonopin or adding a hypnotic.
i agree about doing your own tinkering. i am careful about what i tell my doc but if i didn't adjust things myself from time to time i would be in trouble.
after going off abilify for 7 days and having a terrible crash, it did kick back in pretty fast, 4-5 days. of course that does feel fast when your depressed. if my mood starts to darken with this experiment, i am going to tell my doc i tried it longer than i did and move on to the next alternative.
not sleeping is almost, almost as bad as being depressed.
Zana

 

Thread

 

Post a new follow-up

Your message only Include above post


[755745]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zana thread:755041
URL: http://www.dr-bob.org/babble/20070502/msgs/755745.html